Couldn't find what you looking for?

TRY OUR SEARCH!

I did a lot a reading on the zantrex-3  product and decided that I would try it. I have taken Hydroxycut before without any problems.

 I took 1 at 7am yesterday will 3/4 of a bottle of water and ate an apple 15 mins later, 2 bananas about 2 hours later.  Felt a little off, but figured that was from all the caffeine in my system. Decided not to take anymore at lunch time a I still did not feel right. I had a sandwich and potatoes hoping that would make me feel better. By 1pm I felt so sick. I held out until 2:30 and had to go home because I felt so sick. I curled up in bed until 6pm. Ate some soup, still felt hungry so I had some toast. Still felt horrible. I just relaxed and hope that I would feel better. At 9pm I was starving, but still did not feel good. Atttempted some oatmeal - NOT a good idea. Felt worst.  I decided to take some pepto and go to bed. Well Pepto did not do anything.

Now it is 1:51pm the next day and my stomach is still not right. I eat as I am hungry, but feel like c**p after.

my question is for people who know this product and have used it --- is this something that the pill would cause or more likely that I have a bug and it is just a fluke that it was at the same time?

 

Thanks,

Amanda

Loading...

i hate being overwieght getting picked on and stuf:-|
Reply

Loading...

It is normal! Zantrex has a lot of caffeine in it and it may be too much for your body to handle. Don't mistake the stomach pains with hunger. Drink lots of water and AVOID DAIRY.
Reply

Loading...

The pill does cause stomach issues. When I took it in the past ; it did not but this time around I AM having stomach issues ; like being Pregnant or having a flu bug it does such because it did work in the past
Reply

Loading...